# SDR SWAA2013081419183

- Difficulty date: August 8, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 60,855 hours, 49,575 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shim
- Part number: 6977474
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP NR 7 FLAP TRACK TAPERED SHIM CORRODED ON LOWER SIDE.  REPAIRED SHIM IAW SRM.
